0
Extra Strength Non-Aspirin, 100/bx (#P90433)
$6.10
In stock
1
Product Details
• High potency, aspirin-free relief from pain and discomfort associated with colds, arthritis, headache, muscle ache, menstrual cramps and fever
• Easy-to-swallow, film coated tablets
• Unit dose packets - 100/bx (50 x 2's)
• Spanish labeling where possible
Each tablet contains:
Acetaminophen 500mg
For the temporary relief of minor aches and pains associated with
■
headache
■
muscular aches
■
minor arthritis pain
■
common cold
■
toothache
■
menstrual cramps
Temporarily reduces fever.
Extra Strength Non-Aspirin, 100/bx (#P90433)
Display prices in:
USD
